Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/118292
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: H∞ control for 2-D Markov jump systems in Roesser model
Other Titles: H-infinity control for 2-D Markov jump systems in Roesser model
Author: Wu, Z.
Shen, Y.
Shi, P.
Shu, Z.
Su, H.
Citation: IEEE Transactions on Automatic Control, 2019; 64(1):427-432
Publisher: IEEE
Issue Date: 2019
ISSN: 0018-9286
1558-2523
Statement of
Responsibility: 
Zheng-Guang Wu , Ying Shen , Peng Shi , Zhan Shu , and Hongye Su
Abstract: This paper considers the problem of asynchronous H∞ control for two-dimensional (2-D) Markov jump systems. The underlying system is described based upon the Roesser model. Especially, the hidden Markov model is employed when dealing with the asynchronization between a controlled system and a controller, and the relation between them is constructed through a conditional probability matrix. Based on the Lyapunov function technique, the asymptotic mean square stability and H∞ noise attenuation performance are investigated for the closed-loop 2-D system. Moreover, the controller gain can be obtained by solving a convex optimization problem. An example is presented to show the effectiveness and potential of the proposed new design technique.
Keywords: H∞ control; hidden Markov model; Markov jump systems (MJSs); two-dimensional (2-D) system
Rights: © 2018 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. See http://www.ieee.org/publications standards/publications/rights/index.html for more information.
RMID: 0030088725
DOI: 10.1109/TAC.2018.2831176
Grant ID: http://purl.org/au-research/grants/arc/DP170102644
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.